# SDR 2003F00324

- Difficulty date: January 19, 2003
- Submitted: May 28, 2003
- Operation: Air carrier
- Aircraft: N808WP
- Make and model: Dhav DHC8103
- Aircraft serial: 026
- System (JASC): 2611 · Smoke Detection
- Part: Bulb
- Part number: CM376AS15
- Condition: Malfunctioned
- Location: Smoke Detector
- Stage of operation: AP
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INTERMITTENT SMOKE WARNING LIGHT.  NO OTHER INDICATIONS OF SMOKE OR FUMES.  LIGHT COMES ON FOR 1-2 SECONDS THEN OUT.  TROUBLESHOT SYSTEM AND DEFERRED PER MEL 26-8-1.  DEACTIVATED NR 1 SMOKE DETECT SYSTEM AND SECURED.  PLACARD INSTALLED.  OPNE 2/19/03 CAT C DUE 3/1/2003.  CLEAR MEL 26-8-1.  REMOVED NR 1 SMOKE DETECTOR BY REMOVING 6 SCREWS AND CONNECTOR PLUG.  REMOVED AND REPLACED BULB IN BEACON LAMP ASSY WITHIN THE SMOKE DETECTOR ASSY IAW PYROTECTOR INC COMPONENT MM 26-10-21 PAGE 7.  REINSTALLED NR 1 SMOKE DETECTOR BY REINSTALLING 6 SCREWS AND CONNECTOR PLUG.  OPS CHECK GOOD IAW DHC-8 MM 26-12-00.  RESET CIRCUIT BREAKER AND REMOVED PLACARDS.
